# SDR SIMA20190206001

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 36,608 hours, 31,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 66428
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON PS-1 INSPECTION CHECK PART 11-C FOUND EXTERNAL EMERGENCY LIGHT LT-RT TOP INOP. R&R BATTERY PACK AND BATTERY CHARGER ON NR 4 REF AMM 33-50-04. OPS CHECK GOOD. MEL ITEM RESTORED. BATTERY CHARGER ASSY P/N 11-0049 S/N 19285
